logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorMonticelli Dario Daniele
QualificationAssociate professor full time
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/05 - Mathematical Analysis
Curriculum VitaeDownload CV (1.05Mb - 31/01/2020)
OrcIDhttps://orcid.org/0000-0002-0566-2850

Contacts
Professor's office hours
DepartmentFloorOfficeDayTimetableTelephoneFaxNotes
Matematica--319ThursdayFrom 09:15
To 11:15
0223994548--It is possible to schedule a meeting by appointment, outside official office hours. Please always contact me in advance. Write me at dario.monticelli@polimi.it.
E-maildario.monticelli@polimi.it
Professor's personal website--

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2020 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
AN IMPROVED COMPACT EMBEDDING THEOREM FOR DEGENERATE SOBOLEV SPACES (Show >>)
Nonexistence for hyperbolic problems on Riemannian manifolds (Show >>)
The Poisson equation on Riemannian manifolds with weighted Poincaré inequality at infinity (Show >>)


List of publications and reserach products for the year 2019 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Distance from submanifolds with boundary and applications to Poincaré inequalities and to elliptic and parabolic problems (Show >>)
Poincaré inequalities for Sobolev spaces with matrix-valued weights and applications to degenerate partial differential equations (Show >>)
The Poisson equation on manifolds with positive essential spectrum (Show >>)


List of publications and reserach products for the year 2018 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Elliptic and parabolic equations with Dirichlet conditions at infinity on Riemannian manifolds (Show >>)
Nonexistence results for elliptic differential inequalities with a potential in bounded domains (Show >>)
Reaction-Diffusion Problems on Time-Dependent Riemannian Manifolds: Stability of Periodic Solutions (Show >>)


List of publications and reserach products for the year 2017 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Gradient Ricci solitons with vanishing conditions on Weyl (Show >>)
Nonexistence of Stable Solutions to Quasilinear Elliptic Equations on Riemannian Manifolds (Show >>)
Nonexistence of solutions to parabolic differential inequalities with a potential on Riemannian manifolds (Show >>)
On the geometry of gradient Einstein-type manifolds (Show >>)


List of publications and reserach products for the year 2016 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
A variational characterization of flat spaces in dimension three (Show >>)
Analytic and geometric properties of generic Ricci solitons (Show >>)
Classification of expanding and steady Ricci solitons with integral curvature decay (Show >>)
Conformal Ricci solitons and related integrability conditions (Show >>)
On the stability of solutions of semilinear elliptic equations with Robin boundary conditions on Riemannian manifolds (Show >>)
manifesti v. 3.4.7 / 3.4.7
Area Servizi ICT
24/11/2020